# SDR CALA0200183

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L-2 Dr Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR LOWER FORWARD DOOR JAMB L-ANGLE CORRODED AT STA 1138, 18L. THE SCUFF PLATE WAS REMOVED TO GAIN ACCESS IAW SRM 51-30-1. THE L-2 DOOR WAS REMOVED IAW MM 52-42-00. THE ANGLE AND FITTING WERE REMOVED AND A NEW ANGLE AND SPLICE WAS INSTALLED IAW EA 9-5310-2-A0945. INSTALLED SCUFF PLATE IAW SRM  51-30-1. THE L-2 DOOR WAS INSTALLED AND RIGGED IAW MM 52-42-00.
